# SDR DALA14005399007

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 56,096 hours, 40,805 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A HOT ODOR AND VISIBLE HAZE IN THE CABIN ENROUTE.   NO EMERGENCY DECLARED AND THE HAZE AND ODOR DISSIPATED AFTER THE RT PACK WAS TURNED OFF.  MAINTENANCE PERFORMED CABIN SMOKE-ODOR TROUBLESHOOTING AND FOUND THE RT ACM LEAKING.   MAINTENANCE REPLACED THE RT ACM AND PERFORMED A DUCT BURNOUT.  ACFT RELEASED TO SERVICE.
